Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Leg pain tremors kidney

Premium Questions

doctor1 MD

What causes leg pain with a kidney infection? ...

doctor1 MD

my leg is feeling worse. I want to know if this is dangerous or something that will go away. the pain starts at the red area and goes all the way to my toes which feel like they are asleep but very ...

doctor1 MD

need relief for neurophey. (leg pain) ...

doctor1 MD

today . Awhile later ,he begin to walking with his right foot pointing inward . There was no pain ... walked normal. So may I know if he had somehow twisted any part of his leg during today s activities ...

doctor1 MD

Hello doctor, I am feeling pain around my leg. I don't know . It just started paining me. is there anything I can apply to it please. thank you. ...

Public Forum Discussions

doctor1 MD

that day.At the time of tia my hand got pain and after fw hours it was cleared,now i am using the Homin,Cilodoc and Aspirin Tablets...now some times i get pain in my left arm and pains in my legs some times rarely ...

doctor1 MD

I have been having whole body tremors like everything is shaking. Others have noticed the shaking in my hands as well. I have also been experiencing leg aches ever since the tremors began. I am ...

doctor1 MD

Hi,my son is 33 years old. he started having preoblems about 6 months ago .Started with his hands shaking. now he has headaches,legs hurt all the time,bottom of his feet burn,lightheaded and sometimes ...

doctor1 MD

Hi.my name is tara,I suffer from severe major intense leg cramping,spasms,restless legs,tremors,porralises,fire burning pain,bone pain.also my left arm biceps/triceps area the muscle riped in half after a very bad ...

doctor1 MD

Hi, I had protected sex about two and a half weeks ago. However, I am now having some tremors in my ... around the right knee area is feeling painful sometimes when I touch it genitally. Do this have anything ...

doctor1 MD

Hi my girlfriend is currently suffering with severe leg pains, which leads to her legs ... anything to help ease the pain at home when it occurs. And if you could possibly suggest what it may be?. ...

doctor1 MD

pain in my leg in a part of the up side of the knee. ...

doctor1 MD

as supplements to give relieve from pain in the lower back legs etc due to age related degeneration Is it advisable She has heart problem diabetic and kidneys r also compromised ...

doctor1 MD

My father had a kidney transplant 12 weeks ago and is doing great. He has recently begun to experience leg pain from the knee down in both legs. It gets so bad he has a hard time walking. He has never ...

doctor1 MD

better. This past month he has gone in the other direction. He has no energy, no appetite, his legs hurt, he has a tremor, his coloring is grayish, his blood pressure has dropped, and now his ankles and feet ...

Mobile Questions and Answers

doctor1 MD

Hi, Cure depends upon the type of pain. Analgesics are helpful in muscle pains and gabapentine is useful in nerve pain. Regards

doctor1 MD

Hello! Try first any pain killer medicine, if it persists consult your GP for a physical exam and some blood tests to rule out any inflammation. Greetings!

doctor1 MD

Hello! You should consult with a GP. It may be from nerve irritation or from vessel disorder. You need to do further tests. Greetings